Vol. 45, No. 1, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Fixed points in partially ordered sets

Raymond Earl Smithson

Vol. 45 (1973), No. 1, 363–367
Abstract

In the first section of this paper a converse of a fixed point theorem for increasing functions on partially ordered sets is obtained. In the second part of the paper some results on common fixed points for commuting families of functions are extended to multifunctions and some known results are obtained as corollaries.

Mathematical Subject Classification 2000
Primary: 06A10
Secondary: 54H25
Milestones
Received: 18 November 1971
Revised: 7 April 1972
Published: 1 March 1973
Authors
Raymond Earl Smithson